Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Significant hair loss, profuse sweating, addicted to dip chewing. What could the cause and remedy be?

I am 17 years old and recently noticed a significant amount of hair loss . I smoke cigarettes on occasion but i do dip chewing tobacco almost everyday.(ive been doing it for about a year now) i will notice about 5-20 pieces of hair a day falling out a day. i went to my doctor for blood work because i was concerned and the test results came back fine. My dad has a full head of hair as well as my mom does. i also play a lot of sports and sweat a lot. The type of hair loss i am noticing is making my hairline in a type of v shaped. I was just wondering if any of these factors are affected my hair loss or is there may be another cause. also what can i do to prevent further hair loss or even grow back some of my lost hair?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hair has cycle - it will fall and grow / at times, it doesn't.
Tobacco in any form is bad - though it is not the direct cause here
Male hormones cause particular type of hair loss - frontal baldness - like 'M' n the forehead.
The inheritance is complex - not simple - to look like either parent
A good nutrition and clean scalp are helpful / local minoxidil helps /
A dermatologist will rule out fungal infection and also advice more
After all it is cosmetic! - a change of attitude to accept is good indeed!
God luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor